# SDR DALA2022090105891

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 74,189 hours, 28,671 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

SHIP 697-SMKE- F/A DISCHARGED HALON BOTTLE INTO TRASH BIN IN MID LAV DUE TO SUSPECT PASSENGER SMOKING, NO MORE SMOKE SMELL AFTER DISCHARGE. ACCOMPLISHED QRH PROCEDURES. CORRECTIVE ACTION: C/W ODI PROCEDURES, INSPECTED LAV CABINET AND VANITY, NO SIGNS OF BURNING. NO EVIDENCE OF CIGARETTES OR SMOKE SMELL. INSTALLED SERVICEABLE HALON FIRE BOTTLE.
